# SDR SWAA020333

- Difficulty date: February 12, 2002
- Submitted: February 15, 2002
- Operation: Air carrier
- Aircraft: N675AA
- Make and model: Boeing 737-3A4
- Aircraft serial: 23253
- Aircraft time: 51,386 hours, 45,557 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 6545866
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND KEEL BEAM SPLICE FITTING CORRODED AT BS 500D, FROM STR 28R TO 28L.  REPAIRED KEEL BEAM PER SWA RA.
